MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sid (b)(6) (too many characters to fit in field).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed architect tsh result for a patient while running on the architect i2000sr analyzer.The following data was provided: sid (b)(6): on (b)(6) 2021: initial result = 0.050 miu/l; on (b)(6) 2021: repeat result = 3.039 miu/l (normal range: 0.35-4.94 miu/ml) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A ticket search by lots indicates that the reagent lot performs as expected for this product.Trending was reviewed and did not identify any trends for the product for the issue.Accuracy testing was performed using an in-house retained reagent kit of the complaint lot.Testing meets acceptance criteria, and the product is performing as expected.The device history record was reviewed and did not identify any non-conformances or deviations associated with the lot number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for the architect tsh reagent lot 29450ud00 was identified.G1 all manufacturers: g1 - contact information has been updated to included new contact name, email, address, phone number, and fax number.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
EI   N39 E932
2246682940
MDR Report Key12882775
Report Number3005094123-2021-00228
Device Sequence Number4024833
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number29450UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown